MathSciNet Relay Station
MathSciNet bibliographic data
MR2190680 42B25 (46E30)
Kruglyak, N.; Kuznetsov, E. A. Smooth and nonsmooth Calderón-Zygmund type decompositions for Morrey spaces. J. Fourier Anal. Appl. 11 (2005), no. 6, 697–714.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement